# SDR R61A201404010509

- Difficulty date: April 1, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT HORIZONTAL STAB AFT OF FWD SPAR RIB 11 CRACKED ON FWD UPPER FLANGE AT AFT END.  MAINTENANCE REPAIRED LT HORIZONTAL STAB RIB 11 IAW ETD2014-170-0028468.
